# SDR ASAA2023051643255

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,914 hours, 10,394 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING AND LEFT ENGINE ANTICE LIGHTS INOP. GROUNDED - YES. FOUND NO 1 ENGINE + WING CTRL CB POPPED. PERFORMED GVI BEHIND P18 PANEL, NO DISCREPANCIES NOTED. CLOSED C/B REF B737-900 AMM 20-60-01, OVERHEAD LTS OPS NML. PERFORMED ENGINE RUN OF #1 ENGINE TO PERFORM OPERATION CHECK OF ENGINE COWL ANTI-ICE VALVE REF AMM 30-21-00. ALSO TURNED ON WING ANTI-ICE, BOTH OPERATION SHOW NORMAL - NO DISCREPANCY.
